# SDR COEA2025110615759

- Difficulty date: October 30, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Textrn 408
- Aircraft serial: 0015
- Aircraft time: 473 hours, 588 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 7852161202
- Condition: Corroded
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

WO 271980 NR 3 MINOR REPAIR/DISCREPANCY: LT ENGINE AFT DOOR LINK ASSY FRETTED AROUND CHAMBERED AREA. CORRECTIVE ACTION: REPLACED L/H AFT INERTIAL SEPERATOR DOOR LINK ASSY. REF IPC 30-20-05 FIG 1-5.
